Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org
  • ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By Stephielove77
      Hello, amigos. It’s day 3 on Ritalin SR 20 once a day,  finally prescribed after « doctor shopping » and faulty antidepressant tryouts. It kicked in right away however I did  take a nap today shortly after taking it but that’s probably my body’s usual reaction to fighting off anything new to the system. It worked right away which is a miracle!!!!!!  I have the worst job in the world which is dishwashing in my family’s restaurant, basically waiting to die. Well! Let me tell you, the soul crushing agony of a wasted 41 year old woman’s life were momentarily alleviated by focus, order, and execution. I just got on with it. S’ppose it coulda been a Placebo  (great band) effect but I’ll take it.                                Having run the gamut of, oh, every antidepressant to no avail, the last being Trintellix, which after a month left me exhausted, though I’M SURE it would’ve worked after six weeks 🤪                                          So experienced créatives,my questions to you are:  Has adding an antidepressant to your current stimulant (preferably Ritalin) made you exhausted/fried and if so for how long? Is Prozac a lost cause, especially according to Dr Charles Parker ? Ixnay on Celexa, Citalopram, Abilify, Viibryd, Trintellix, Cymbalta, Effexor...those last three were great for a 2 or so months then I slept all day, modalert didnt make a dent..Zoloft I would say I’ve had the most success with but maybe I should do the Ritalin for a couple months before reintroducing? And finally, Wellbutrin was great until the Cicadas in my head....I.E Tinnitus made me want to inpatient myself. Thank you!!               tl;dr dx’ed  MDD, no bipolar traits and other failed depression treatments include Valdoxan (Agomelatine), Doxepin, Celexa was a goddamn disaster. I aint doin’ no MAOI’s, thanks. Also I live in France and Ritalin was extremely difficult to get prescribed.                                         Thanks, Steph 
    • By solidandvoid
      i've been having this thing where my eating disorder and adhd kind of combine forces: i'll take 10mg ritalin LA (+150mg bupropion) in the morning, not feel hungry all day, then when it wears off and i get hungry again i overeat, feel guilty, and struggle not to vom. tbh even if it's a normal amount of food i'll feel bloated and want to vom.
      sometimes i'll try to get myself to eat while the medication's still in effect by smoking weed, but i end up b/ping almost 100% of the time. i'm seeing my psychiatrist soon so i'll discuss this with them, but i'm curious if anyone else has had these experiences.
    • By Blahblah
      I just re-instated Ritalin (after about a 3-month break) My pdoc said I could "play" with the dosage a bit, because I was previously on a low dose (20mg extended morning, sometimes added 10mgIR afternoons). Problem is, coverage is very inconsistent. I've started loads of focus-intensive work/required research/reading projects, and I really depend on it more to function in this role.
      I'm getting really varied effects from it...not sure what to do. It helps me focus on detailed tasks - and I start out feeling no appetite/nauseous (which is normal effect, I always eat decent breakfast like oats/yogurt/water, about 40 minutes after taking it), but then I'm starving like 3 hours later, and really physically tired fairly quickly (on extended dose)...I took a 10mgIR dose (after eating lunch, feeling physically tired) and I can still mentally focus fine, but still feel very tired,  like I need to lay down and I'm still abnormally hungry!! Is it simply not working as it should, or am I metabolising too fast?
      I'm not sure how to adjust my dosage or what works best for you guys? Really bummed out, I need this to work. I don't want to be popping it like candy all day!
    • By Blahblah
      Since I've been on Effexor for 7 months, I've had zero emotional depressive symptoms (like the crying, sadness etc) negative ruminations have lessened, no anxiety whatsoever either...
      Issue is, I've become more & more lethargic. I sleep a full 10 hours per night and then I cannot get out of bed. I'm not really tired, I just literally cannot get myself to do anything. I am super content just laying in bed for hours. I read crap online for hours, I often take 2 hour naps in afternoon. It pains me to take a shower & go outside. I procrastinate on work/everything... I avoid doing things I need to do just so i can lay in bed! No interest, motivation, pleasure in anything. How can I light a "fire under my ass" again? The same issue happens with other meds that work for depression, but then they cause this!
      And no, my doc won't increase my Ritalin (which I have a tolerance to & it stopped working). She won't put me on any other stimulants which seem to be the only thing that help me in this state. Yes, I've tried Abilify add-on...not sure if I want to keep adding more meds or if there something better I can switch out in my situation?
      Seems my choice is to either be emotionally depressed or a complete apathetic sloth!!! Any ideas?
       
    • By Blahblah
      I have been on Ritalin LA (20mg) for about 9 months, mainly as an add-on for depression/apathy. Pretty regular in taking it everyday. I've noticed within a month, it wasn't doing nearly as much (as far as increased motivation/energy/better mood), although my focus/concentration is still very good. Also, despite eating a similar diet (taking it on same schedule), it works really inconsistently, like somedays it does nothing at all....
      I just took a week-long break from it during vacation, and now that I've restarted, the effect is better again. Is this normal for everyone with stimulants? My doc doesn't want to increase my dose. Maybe I should just start taking my additional IR PRN everyday or take week-long breaks? I worry about tolerance...
      Is IR taken twice per day more effective? I worry that if I just switch to IR dosing, i will feel a bit of a "crash" in between, it won't be as smooth...Any thoughts??
×